# SDR 2011FA0000180

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N407CH
- Make and model: Bell 407
- Aircraft serial: 53011
- Aircraft time: 5,523 hours, 13,472 cycles
- Engine: Allsn 250C47B
- Engine time: 5,181 hours, 19,214 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C807382
- Condition: Severed
- Location: Pwr Contr
- Part time: 5,523 hours, 13,472 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING EMS MISSION, PILOT REPORTED ACFT WAS UNABLE TO SHUTDOWN WITH TWIST GRIP ON COLLECTIVE.  MX ARRIVED, CONFIRMED LINKAGES CONNECTED CORRECTLY TO BOTH ENDS-AFTER REMOVAL, FLAT WIRE THAT MOVES INSIDE THE HSG WAS FOUND SEVERED ABOUT 4 FT AFT FROM TWIST GRIP.
